×

Periodic solutions of singular systems without the strong force condition. (English) Zbl 1129.37033

Summary: We present sufficient conditions for the existence of at least a non-collision periodic solution for singular systems under weak force conditions. We deal with two different types of systems. First, we assume that the system is generated by a potential, and then we consider systems without such hypothesis. In both cases we use the same technique based on Schauder fixed point theorem. Recent results in the literature are significantly improved.

MSC:

37J45 Periodic, homoclinic and heteroclinic orbits; variational methods, degree-theoretic methods (MSC2010)
34C25 Periodic solutions to ordinary differential equations
34B16 Singular nonlinear boundary value problems for ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Shinji Adachi, Non-collision periodic solutions of prescribed energy problem for a class of singular Hamiltonian systems, Topol. Methods Nonlinear Anal. 25 (2005), no. 2, 275 – 296. · Zbl 1077.37040
[2] Shinji Adachi, Kazunaga Tanaka, and Masahito Terui, A remark on periodic solutions of singular Hamiltonian systems, NoDEA Nonlinear Differential Equations Appl. 12 (2005), no. 3, 265 – 274. · Zbl 1101.37043
[3] Antonio Ambrosetti and Vittorio Coti Zelati, Periodic solutions of singular Lagrangian systems, Progress in Nonlinear Differential Equations and their Applications, vol. 10, Birkhäuser Boston, Inc., Boston, MA, 1993. · Zbl 0785.34032
[4] Haïm Brezis, Analyse fonctionnelle, Collection Mathématiques Appliquées pour la Maîtrise. [Collection of Applied Mathematics for the Master’s Degree], Masson, Paris, 1983 (French). Théorie et applications. [Theory and applications].
[5] Daniel Franco and J. R. L. Webb, Collisionless orbits of singular and non singular dynamical systems, Discrete Contin. Dyn. Syst. 15 (2006), no. 3, 747 – 757. · Zbl 1120.34029
[6] William B. Gordon, Conservative dynamical systems involving strong forces, Trans. Amer. Math. Soc. 204 (1975), 113 – 135. · Zbl 0276.58005
[7] Daqing Jiang, Jifeng Chu, and Meirong Zhang, Multiplicity of positive periodic solutions to superlinear repulsive singular equations, J. Differential Equations 211 (2005), no. 2, 282 – 302. · Zbl 1074.34048
[8] A. C. Lazer and S. Solimini, On periodic solutions of nonlinear differential equations with singularities, Proc. Amer. Math. Soc. 99 (1987), no. 1, 109 – 114. · Zbl 0616.34033
[9] Xiaoning Lin, Daqing Jiang, Donal O’Regan, and Ravi P. Agarwal, Twin positive periodic solutions of second order singular differential systems, Topol. Methods Nonlinear Anal. 25 (2005), no. 2, 263 – 273. · Zbl 1098.34032
[10] Robert H. Martin Jr., Nonlinear operators and differential equations in Banach spaces, Wiley-Interscience [John Wiley & Sons], New York-London-Sydney, 1976. Pure and Applied Mathematics.
[11] Poincaré H., Sur les solutions périodiques et le priciple de moindre action, C.R. Math. Acad. Sci. Paris 22 (1896) 915-918. · JFM 27.0608.02
[12] Dingbian Qian and Pedro J. Torres, Periodic motions of linear impact oscillators via the successor map, SIAM J. Math. Anal. 36 (2005), no. 6, 1707 – 1725. · Zbl 1092.34019
[13] Miguel Ramos and Susanna Terracini, Noncollision periodic solutions to some singular dynamical systems with very weak forces, J. Differential Equations 118 (1995), no. 1, 121 – 152. · Zbl 0826.34039
[14] Pedro J. Torres, Weak singularities may help periodic solutions to exist, J. Differential Equations 232 (2007), no. 1, 277 – 284. · Zbl 1116.34036
[15] Pedro J. Torres, Existence of one-signed periodic solutions of some second-order differential equations via a Krasnoselskii fixed point theorem, J. Differential Equations 190 (2003), no. 2, 643 – 662. · Zbl 1032.34040
[16] Pedro J. Torres and Meirong Zhang, A monotone iterative scheme for a nonlinear second order equation based on a generalized anti-maximum principle, Math. Nachr. 251 (2003), 101 – 107. · Zbl 1024.34030
[17] Meirong Zhang, Periodic solutions of damped differential systems with repulsive singular forces, Proc. Amer. Math. Soc. 127 (1999), no. 2, 401 – 407. · Zbl 0908.34024
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.